Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on injective group rings


Author: Enzo R. Gentile
Journal: Proc. Amer. Math. Soc. 23 (1969), 431-432
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0245693-X
MathSciNet review: 0245693
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [2] S. Eilenberg and T. Nakayama, In the dimension of modules and algebras. II, Nagoya Math. J. 9 (1955), 1-16. MR 0073577 (17:453a)
  • [3] I. Kaplansky, On dimension of modules and algebras. X, Nagoya Math. J. 13 (1958), 85-88. MR 0100619 (20:7049)
  • [4] J. Lambek, Lectures on rings and modules, Blaisdell, Waltham, Mass., 1966. MR 0206032 (34:5857)
  • [5] B. Osofsky, Rings all of whose finitely generated modules are injective, Pacific J. Math. 14 (1964), 645-650. MR 0161886 (28:5090)
  • [6] N. Jacboson, Structure of rings, Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [7] Y. Utumi, On continuous rings and self-injective rings, Trans. Amer. Math. Soc. 118 (1965), 158-173. MR 0174592 (30:4793)
  • [8] O. Villamayor, On weak dimension of algebras, Pacific J. Math. 9 (1959), 941-951. MR 0108527 (21:7243)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245693-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society